Nonlinear homogenization approach to the friction coefficient of a quartz-clay fault gouge
Article first published online: 16 JUL 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 37, Issue 13, pages 1948–1968, September 2013
How to Cite
Barthélémy, J.-F., Souque, C. and Daniel, J.-M. (2013), Nonlinear homogenization approach to the friction coefficient of a quartz-clay fault gouge. Int. J. Numer. Anal. Meth. Geomech., 37: 1948–1968. doi: 10.1002/nag.2115
- Issue published online: 14 AUG 2013
- Article first published online: 16 JUL 2012
- Manuscript Accepted: 21 MAY 2012
- Manuscript Revised: 6 MAY 2012
- Manuscript Received: 29 NOV 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!